en
Professional article
Open access
French

Meli-mélo dans les dominos

Published inRevue de mathématiques pour l'école, vol. 234, p. 31-41
Publication date2020-11-01
First online date2020-11-01
Citation (ISO format)
COUTAT-GOUSSEAU, Sylvia. Meli-mélo dans les dominos. In: Revue de mathématiques pour l’école, 2020, vol. 234, p. 31–41. doi: 10.26034/vd.rm.2020.1434
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal2571-516X
22views
37downloads

Technical informations

Creation03/13/2023 1:29:11 PM
First validation03/24/2023 9:47:48 AM
Update time03/24/2023 9:47:48 AM
Status update03/24/2023 9:47:48 AM
Last indexation02/01/2024 9:48:26 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack